TITLE

Editorial: Rifampicin or ethambutol in the routine treatment of tuberculosis

PUB. DATE
December 1973
SOURCE
British Medical Journal;12/8/1973, Vol. 4 Issue 5892, p568
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64109055

 

Related Articles

  • Survey of pulmonary tuberculosis in south and west Wales (1976-8). Monie, R.D.H.; Hunter, A.M.; Rocchiccioli, Karen; White, Janine; Campbell, I.A.; Kilpatrick, G.S. // British Medical Journal (Clinical Research Edition);2/20/1982, Vol. 284 Issue 6315, p571 

    Focuses on the survey of pulmonary tuberculosis in Wales. Treatment and management of the disease; Correlation between rifampicin and ethambutol; Impact of rifampicin on pulmonary tuberculosis.

  • Coma and brain stem areflexia in brain stem encephalitis (Fisher's syndrome). Al-Din, A S; Jamil, A S; Shakir, R // British Medical Journal (Clinical Research Edition);Aug1985, Vol. 291 Issue 6494, p535 

    No abstract available.

  • Treatment of tuberculosis. Cooke, Nigel J. // British Medical Journal (Clinical Research Edition);8/24/1985, Vol. 291 Issue 6495, p497 

    Focuses on the treatment of tuberculosis in Great Britain. Discovery of rifampicin and ethambutol; Re-appraisal of pyrazinamide; Discussion on the difficulty of changing doctors' prescribing habits in tuberculosis.

  • ethambutol hydrochloride.  // Royal Society of Medicine: Medicines;2002, p235 

    The article presents information on ethambutol hydrochloride, an antibacterial which is used as an antitubercular treatment for tuberculosis that is resistant to other types of drug. Ethambutol hydrochloride is used mainly in combination with other antitubercular drugs, such as isoniazid or...

  • Antituberculars.  // Reactions Weekly;6/1/2013, Issue 1455, p7 

    The article describes the case of an 80-year-old man with tuberculosis who experienced hyperacute hepatotoxicity while undergoing treatment with ethambutol, isoniazid, pyrazinamide and rifampicin.

  • Antituberculars.  // Reactions Weekly;5/4/2013, Issue 1451, p8 

    The article describes the case of a 22-year-old man who developed hepatotoxicity while receiving ethambutol, isoniazid, pyrazinamide and rifampicin for the treatment of tuberculosis.

  • Antituberculars.  // Reactions Weekly;2/27/2010, Issue 1290, p11 

    The article describes the case of a 26-year-old man who developed drug hypersensitivity during treatment with isoniazid, rifampicin, pyrazinamide and ethambutol for pulmonary tuberculosis.

  • Ethambutol/rifampicin.  // Reactions Weekly;12/15/2012, Issue 1432, p23 

    The article describes the case of a 26-year-old woman who developed DRESS syndrome while under ethambutol and rifampicin treatment regimen for pulmonary tuberculosis.

  • Antituberculars.  // Reactions Weekly;Aug2015, Vol. 1562 Issue 1, p31 

    The article describes the case of liver dysfunction in a patient during treatment with isoniazid, rifampicin, ethambutol and pyrazinamide for mono-segmental lumbar tuberculosis.

  • Antituberculars.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p37 

    The article presents a case report of a 47-year-old man who developed hollow organ perforation during treatment with ethambutol and rifampicin/isoniazid/ pyrazinamide for suspected intestinal and pulmonary tuberculosis.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics